# SDR DALA1146609015

- Difficulty date: July 27, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT PRESSURE BULKHEAD FROM STRINGER 27R TO  27L HAS EXFOLIATING CORROSION AT THE BASE OF STA OF STA 1338 AFT SIDE.  REPAIRED DURING HMV AT SAA/SAT ON N/R 203013 W/O 88398810001.
